Could a drug I'm taking cause guai-like effects?

Discussion in 'Fibromyalgia Main Forum' started by clprez, Nov 18, 2002.

  1. clprez

    clprez New Member

    I have looked on some of the guai sites, and haven't found anything that says how the guai works, which would answer my question, so I'll post it here.

    I am taking evoxac, which is a drug to make more, thin saliva, which is pretty much the same thing that guai does. I started the guai protocol for a few months before, and I know how "bad" you feel when it's working.

    Well, I've started to get headaches, and I have started a couple of new drugs recently (trying to get cheaper drugs, in addition to new ones for new problems), and I haven't been able to figure out which one could be causing the problem. Today I started to feel like I'm at the start of a flare, and then I realized that it feels like one of my guai flares, so I wondered if anybody knows anything about this, or could point me in a good direction.

    AdThanksvance,

    Carol
  2. clprez

    clprez New Member

    I have looked on some of the guai sites, and haven't found anything that says how the guai works, which would answer my question, so I'll post it here.

    I am taking evoxac, which is a drug to make more, thin saliva, which is pretty much the same thing that guai does. I started the guai protocol for a few months before, and I know how "bad" you feel when it's working.

    Well, I've started to get headaches, and I have started a couple of new drugs recently (trying to get cheaper drugs, in addition to new ones for new problems), and I haven't been able to figure out which one could be causing the problem. Today I started to feel like I'm at the start of a flare, and then I realized that it feels like one of my guai flares, so I wondered if anybody knows anything about this, or could point me in a good direction.

    AdThanksvance,

    Carol
  3. Mikie

    Mikie Moderator

    The book explains exactly how the Guai works in the body. No one should be on the Guai protocol without reading the book, understanding the theory, eliminating the sales, and getting the dose just right.

    The only other meds which will do what the Guai does are meds for gout and they have a lot of undesireable side effects (this is in the book).

    If you take calcium with your meals, it will help eliminate some of the phosphate debris through the intestines instead of the kidneys.

    When a person adds more than one med at a time, it is very difficult to pinpoint which one is causing side effects. It is better to add them one at a time. This is especially true with the Guai. When first on the Guai, nothing new should be added until one is established with the proper dose.

    Love, Mikie